# SDR ASAA9880264

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Jamb
- Part number: 5956875501
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 15K CHECK, THE L1 DOOR JAMB INNER SKIN TO INTERCOSTAL ATTACH TABS WERE FOUND CRACKED AT FS 208 AT LONGERONS 11L AND 15L.  REPAIRED IAW ASA EA 5310-01635.  (M)
